Reports of fungal meningitis have surfaced across the country, caused by tainted steroid shots.
But one area doctor said there haven't been any reported cases in Texoma.
Dr. Sree Vattam at the Spine and Pain Center said he's been getting a lot of phone calls from concerned patients.
But he said he doesn't use the tainted brand of medicine causing the infection.
He said the reason these tainted injections are a serious problem is because of their location.
"This medication can travel all the way up and can cause stiffness in the neck or other related complications," he said. "So far the reported complications are meningitis."
Vattam said while his medication hasn't been shown to cause complications, he stresses anyone who feels neck stiffness or fever after getting this type of injection should go to the ER immediately.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or firstname.lastname@example.org.